Spiriva withdrawal

Common Questions and Answers about Spiriva withdrawal

spiriva

I am supposed to be using it, but simply cannot afford it, so have not been doing it. Keep us posted what happens with you. Information on this is hard to come by?
effect of using the disk for a prolonged period of time? Are there withdrawal symptoms of discontinuing the product? The only info I could find online was "do not suddenly stop taking this medicine". It hasn't been sudden. I have been using it M-W-F only for the last 2 months. Thanks for any help.
I have been taking advair 500/50 and spiriva 18mg for over a year now in combination with each other. When I get a chest infection, guess what? can't breathe. When I do not have a cold I can breathe just fine. I recently had a full physical with my family doctor and just about died when I hit the scales. He is telling me that as long as I am taking steriods (prednisone included at times) I will have weight problems.
I was told to stop my spiriva in Aug. that I had been using for about 3 yrs. This was after I had a PFT for the first time. I've had three ct scans over the past three yrs. Shows granulomata and calcified nodules..no change. For the past couple of days I've been very SOB and my arms feel weak and heavy. My chest doesn't hurt it just feels tight/full. Today has been worse. I was also put on neurontin 1 1/2 weeks ago for headaches and wonder if that could have anything to do with it.
I have been taking advair 500/50 and spiriva 18mg for over a year now in combination with each other. When I get a chest infection, guess what? can't breathe. When I do not have a cold I can breathe just fine. I recently had a full physical with my family doctor and just about died when I hit the scales. He is telling me that as long as I am taking steriods (prednisone included at times) I will have weight problems.
It is a symptom of nicotine withdrawal along with anxiety. This will eventually pass. In the meantime you might check with your doctor about the use of nicotine replacement therapy to slowly taper and give you relief of symptoms. Congratulations on giving up smoking!
You can help reduce some of the side effects of prednisone by maintaining a healthy diet (I know, sometimes very difficult with the prednisone 'cause it makes you want to be munching all the time), watch your blood sugars and things that raise your blood sugar (and if necessary, going on diabetic medications while you're on the prednisone - it doesn't necessarily mean you'll have to be on the for life), reduce your salt intake to help with bloating, increase your water intake (again to help wi
25 tab, Celebrex 200 mg, Spiriva, Lisinopril 10 mg and , Metanx and he's still depressed and anxious. He meditates every day but has not seen a therapist. Could the combination of all these meds be making him worse? Is a second opinion advisable? Thank you.
Right now I take Norco and Soma 3 times a day vit D3, vit c, Diovan ( I have slight high blood pressure with a small anurysm in my brain) Spiriva for COPD and Ambien 10 mg to sleep. The pain meds just barely help my general muscle pain but, I really don't want to get on any higher narcotics. I have finally accepted the Fibro as I fought having it for 5 years and that took lots of my energy. Any responses would be greatly appreciated as we can learn so much from each other.
MedHelp Health Answers